# SDR IPXA2018020226121

- Difficulty date: January 12, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE168
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING INBD FLAP VANE LOWER SURFACE HAS MULTIPLE AREAS OF DELAMINATION.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLAP VANE IAW AMM 27-50-22-400-801 AND PERFORMED AN ADJUSTMENT & TEST, CHECKED GOOD IAW AMM 27-50-22-830-801.
